# SDR UPS97822242

- Difficulty date: February 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1636-1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  D.  FUSELAGE SKIN INTERNAL DOUBLER CORRODED FS 1636-1680 STR 21R TO 32R.  FABRICATED AND INSTALLED REPLACEMENT DOUBLER IAW SRM 51-1-21 AND 51-1-8.
